I was so glad to see you had responded to my post. I read several posts looking for specific's on who on the board may have recognized the drug Kenalog. Another question, were you told of any nasty side effect there were after using Kenalog? and did you sign any papers giving him permission to use the drug Kenalog?. I can say I will never trust the word of any doctor ever again after this experience.
I went to the PM dr. when I sustain had injury to my 'piriformis muscle'<> which is located beneath the sciatic nerve and is located DEEP
in the buttock.
Are you aware of how many people this drug has caused so many different health problems. On the site/message board talking specifically about 'KENALOG'. Majority want to look into a Civil Action Law Suit, but again the Pharmaceutical giant wouldn't have it. I don't understand what ever happened to the words in the Hippocratic Oath where a doctor 'will never do harm to anyone' (whatever it say's) 'just bull. Were you ever told your swelling was fluid?. My swelling...are pockets of FAT..caused by the drug. And like you this happened to me 11 years ago this pass April 6th, my day of infamy. What happened has destroyed me....and drs can careless.
Nope! I don't yet have osteoporosis nor osteopenia <>never hear of this one before.
Have you seen a endocrinologist, and if so what did he or she suggest you do to help?. Damn, my pcp should have suggested I see an Endocrinologist years ago. I only found out through the Internet and exchanging email with other's just a week ago. Plus I came across a post you had responded to regarding "Predisone' found it somewhere in pass postings....this caused me to post on this board. So thank you once again
You said Cushing's Syndrome often refers to the set of side effects really from cortisone...aren't all steroids from the family of cortisone. I guess that why Kenalog is called a cortisteriods. Is there a site that list side effect caused by cortisone/cortisteriods.
Another question please...were your injections done through the use of a fluoroscope method or did your doc just inject blind sited?. You know I found out more information from the net then any doctor was willing to admit.
You mentioned the swelling around your neck being uncomfortable. Well after 11yrs. and months. In Jan 09, I was dxd with bursitis since theswelling was causing me real pain. Pain where I couldn't even reach or stretch without being in alot of pain and dicomfort.
Now I feel it fits more onhe level of 'spetic bursitis'. My doctor can't tell me this swelling hasn't become stagnant after sitting 11 long yrs.... when it isn't fluid also.
Many thanks AuntieLeela, for your advise, I really appreciatedy your help